Period twice in a month on Birth Control


Anonymous
on Jan 24, 2012 @ 08:59 am

Hi ladies,

I have been on Birth Control for 6 months now, and this past month I got my period two weeks into my pill pack, at first I thought it was breakthrough bleeding, but it lasted for 5 days. I then thought I was stressed out, so that it why I got it early. However today is my second day on the sugar pills, and I am bleeding again. I am on Alesse. Is this something I should worry about? (Both times I had signs of PMS - cramps, tender breasts, bloating). Please advise! 
 


6 Replies


AlexJC
Better Safe Than Sorry on Jan 24, 2012 @ 09:07 am

You aren't alone in this- we've had a few forums on the same topic, check them out:

http://www.chickadvisor.com/chickchat/health/another-period-twice-a-month-question/
http://www.chickadvisor.com/chickchat/health/second-period-this-month-1/
http://www.chickadvisor.com/chickchat/health/another-period-and-birth-control-question/

I wouldn't freak out yet, this seems like something you should definitely bring up to your doctor though. When it comes to your health, it's always better safe than sorry!
Reply

takoda
I had this on Jan 24, 2012 @ 10:07 am

way back when I first started taking the pill. My Dr told me it was just
my body getting use to the hormones in the pills. It never happened
again, so I never mentioned it to him again. He did tell me if it did
happen again that he'd try me on a stronger pill. So go to your Dr, or
the Dr that started you on these pills and tell him/her what's happened
and that it concerns you. Its always best to talk to them then go by
what you read over the net. Most medical web sites that you read on line
will even tell you they're just giving you advice and to always talk to
your Dr..

Reply

beachbabe
Make sure you're taking them correctly on Jan 24, 2012 @ 11:42 am

Alesse is a low dose birth control pill and sometimes it's just not enough hormones for some people! So that could be the reason. You may need one step up. Also, make sure you've been taking the pills correctly. If you miss a few or are taking them at sporadic times the same thing can happen - you kind of end up with a period midway through.

But I do recommend bringing it up to your doctor! If you've already been on this brand for 6 months your body should be use to it by now.
Reply

kaitlin1
been there done that on Jan 27, 2012 @ 12:37 am


Ive been there on the same pills ......go to your doc, mine put me on 3 times the dose for a week secod week 2 pills a day and third week back to one a day and then she switched the brand that I was on and it never happened again.
Reply

Anonymous
am i pregnant? on Mar 27, 2014 @ 03:25 pm

So I've been on the Mini Pill for 22 days now, I've missed a couple by some hours (no more than an hour or two) ... Anyways ... I think I got my "period" on March 13 it lasted for about 5 days. A few days later I got my "period" AGAIN on March 27th! What could this mean? Am I pregnant????
Reply

claud77
hi ladies on Aug 24, 2014 @ 03:32 pm

I am on the paraguard birth control and it seems that I always get my period twice a week the first will be normal by second time I get it. It is really heavy and I have to many cramps is that normal?
Reply

Leave A Reply

Title:
Your Reply:
 

 

Join Our Newsletter

Stay in the loop for the latest news, contests, deals and more!


Recent Activity


SpartyGreen53 added a new review for
Coffee Mate Creamer


yan35hk added a new review for
Nintendo DS Lite

yan35hk added a new review for
ipad 3rd generation

yan35hk added a new review for
pringles bbq flavour

yan35hk added a new review for
Ferrero Rocher

yan35hk added a new review for
Nutella Hazelnut Spread

HaleyTong has posted in the forum topic
Supper ideas?

Cy73 has posted in the forum topic
Oil Pulling

See All:  Reviews | Forums | Articles